MathSciNet Relay Station
MathSciNet bibliographic data
MR1925995 11S05 (11Y16)
Ford, David; Pauli, Sebastian; Roblot, Xavier-François A fast algorithm for polynomial factorization over $\Bbb Q\sb p$. J. Théor. Nombres Bordeaux 14 (2002), no. 1, 151–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement